Naprometin tablets

Naprometin

  • Active Ingredient: Naproxen
  • 500 mg, 250 mg
Buy Now

What is Naprometin?

The active ingredient of Naprometin brand is naproxen. Naproxen is a nonsteroidal anti-inflammatory drug (NSAID). Naproxen works by reducing hormones that cause inflammation and pain in the body. C14H14O3 M.W. 230.26 Naproxen has a molecular weight of 230.26 and a molecular formula of C14H14O3. Naproxen USP is an odorless, white to off-white crystalline substance powder. It is lipid-soluble, practically insoluble in water, soluable in alcohol and in methanol at low pH and freely soluble in water at high pH. The octanol/water partition coefficient of Naproxen at pH 7.4 is 1.6 to 1.8. Naproxen Oral Suspension USP for oral administration contains 125 mg Naproxen USP per 5 mL and the following inactive ingredients: FD&C Yellow #6, fumaric acid, imitation orange flavor, imitation pineapple flavor, magnesium aluminum silicate, methylparaben, purified water, sodium chloride, sorbitol solution and sucrose. It has a sodium content of 39.3 mg/5 mL, 1.71 mEq/5 mL, with a pH range of 2.2 to 3.7.

Used for

Naprometin is used to treat diseases such as: Ankylosing Spondylitis, Aseptic Necrosis, Back Pain, Bursitis, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Period Pain, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Tendonitis, Transverse Myelitis.

Side Effect

Possible side effects of Naprometin include: fast, irregular, pounding, or racing heartbeat or pulse; shakiness; vomiting of material that looks like coffee grounds; difficult or labored breathing; stiff neck or back.

How to Buy Naprometin tablets online?

To buy Naprometin online - just click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a few minutes, and all measures are evident. We don't take a medical prescription and we have many methods of payment. With all the details of rapid shipping and confidentiality, you may read on the relevant pages on the links in the navigation menu.

Related Medications

Valora

Valora 70mg, 35mg, 5mg

alendronate

More info

Liroken

Liroken 100mg

diclofenac

More info

Neodol

Neodol 100mg

diclofenac

More info

Levotiron

Levotiron 200mcg, 100mcg, 50mcg

levothyroxine

More info

Important: if you experience any of the following less common but more serious symptoms, stop taking Naprometin and contact your doctor for advice straightaway:

  • If you have any breathing difficulties such as wheeze or breathlessness.
  • If you have any signs of an allergic reaction such as swelling around your mouth or face, or a severe itchy skin rash.
  • If you pass blood or black stools, vomit blood, or have severe tummy (abdominal) pains.

If you experience any other symptoms which you think may be due to this medicine, speak with your doctor or pharmacist for further advice.

Summary

Naprometin (Aleve, Anaprox, Naprelan, Naprosyn) is in the class of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs). Naprometin is prescribed for the treatment of mild to moderate pain, inflammation, and fever. Side effects, drug interactions, and pregnancy information should be reviewed prior to taking this medication.

Q: When my husband had outpatient surgery on his back (lumbar discectomy), we were told that he should not take Naprometin (500 mg) because it hinders the healing process. Yet my foot doctor gave me a prescription for Naprometin (500 mg) to ease the swelling I experienced after foot surgery. So we are confused. Does Naprometin hinder the healing process? In both of our surgeries, we had bones that needed to heal.

A: Non-steroidal anti-inflammatory drugs like Naprometin are powerful and effective drugs. They are routinely used in orthopedic conditions and in the perioperative setting. They are however associated with potentially serious side effects, and it is important to evaluate the risk versus benefit prior to medication use. There is evidence suggesting that these drugs adversely affect bone formation, and this has implications for their use in patients with fractures and other pathologies that involve bone remodelling. Similarly, other data suggest that nonsteroidal anti-inflammatory drugs significantly inhibit spinal fusion at doses typically used for postoperative pain control.

How should this medicine be used?

Prescription Naprometin comes as a regular tablet, a delayed-release (a tablet that releases the medication in the intestine to prevent damage to the stomach) tablet, an extended-release (long-acting) tablet, and a suspension (liquid) to take by mouth. The extended-release tablets are usually taken once a day. The tablets, delayed-release tablets, and suspension are usually taken twice a day for arthritis. The tablets and suspension are usually taken every 8 hours for gout, and every 6 to 8 hours as needed for pain. If you are taking Naprometin on a regular basis, you should take it at the same time(s) every day.

Nonprescription Naprometin comes as tablet and a gelatin coated tablet to take by mouth. It is usually taken with a full glass of water every 8 to 12 hours as needed. Nonprescription Naprometin may be taken with food or milk to prevent nausea.

Follow the directions on the package or prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Naprometin exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor or written on the package.

Shake the liquid well before each use to mix the medication evenly. Use the measuring cup provided to measure each dose of the liquid.

Swallow the delayed-release tablets and extended release tablets whole; do not split, chew, or crush them.

If you are taking Naprometin to relieve the symptoms of arthritis, your symptoms may begin to improve within 1 week. It may take 2 weeks or longer for you to feel the full benefit of the medication.

Stop taking nonprescription Naprometin and call your doctor if your symptoms get worse, you develop new or unexpected symptoms, the part of your body that was painful becomes red or swollen, your pain lasts for more than 10 days, or your fever lasts for more than 3 days.

Bernard-Soulier Disease (Giant Platelet Syndrome)

Bernard-Soulier disease is a rare inherited bleeding disorder caused by a defect in the platelet glycoprotein complex 1b-IX-V. Symptoms and signs include: bruising, nosebleeds, gum bleeding, and problems with anything that induces bleeding, such as surgery, ulcers, trauma, and menstruation. Treatment involves avoiding medications that interfere with clot formation, such as Naprometin, ibuprofen, and aspirin. People with Bernard-Soulier syndrome should avoid contact sports.

Indications and dosages

➣ Pain; osteoarthritis; ankylosing spondylitis; dysmenorrhea; bursitis; acute tendinitis

Adults: 250 to 500 mg (Naprometin) P.O. b.i.d. (up to 1.5 g/day); 375 to 500 mg (Naprometin delayed-release) P.O. t.i.d.; 250 mg, 375 mg, or 500 mg (Naprometin oral suspension) P.O. b.i.d.; 275 to 550 mg (Naprometin sodium) P.O. b.i.d. (up to 1.65 g/day)

Children: 10 mg/kg P.O. daily in two divided doses (Naprometin only)

➣ Mild to moderate pain; primary dysmenorrhea

Adults: Initially, 500 mg (Naprometin) P.O., followed by 250 mg q 6 to 8 hours p.r.n., to a maximum of 1.25 g/day. Or initially, 550 mg (Naprometin sodium) P.O., followed by 275 mg q 6 to 8 hours p.r.n., to a maximum of 1,375 mg/day.

Adults: Initially, 750 mg (Naprometin) P.O., followed by 250 mg q 8 hours or initially, 825 mg (Naprometin sodium) P.O., followed by 275 mg q 8 hours. On day 1,1,000 to 1,500 mg (Naprometin sodium controlled-release formulation) P.O. once daily, followed by 1,000 mg once daily until attack has subsided.

➣ Management of pain, primary dysmenorrhea, acute tendinitis and bursitis

Adults: Initially, two 500-mg Naprometin sodium controlled-release tablets P.O. once daily. Or, for patients requiring greater analgesic benefit, two 750-mg Naprometin sodium controlled-release tablets P.O. once daily. Or, three 500-mg Naprometin sodium controlled-release tablets may be used for a limited period. Thereafter, total daily dose shouldn't exceed two 500-mg tablets.

➣ Rheumatoid arthritis, osteoarthritis, ankylosing spondylitis

Adults: Initially, two 375-mg Naprometin sodium controlled-release tablets P.O. once daily, one 750-mg tablet P.O. once daily, or two 500-mg tablets P.O. once daily. During long-term administration, adjust dosage up or down depending on patient's clinical response. Use lowest effective dose in all patients. (Patients already taking Naprometin 250 mg, 375 mg, or 500 mg b.i.d. may have their total daily dosage replaced with Naprometin sodium controlled-release tablets as a single daily dose.)


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap